Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. H. Conway and N. J. A. Sloane
Title: Sphere packings, lattices and groups
Additional book information: Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, Tokyo, 1988, xxviii + 663 pp., $87.00. ISBN 0-387-96617-X, and ISBN 3-540-96617-X.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Richard K. Guy
Journal: Bull. Amer. Math. Soc. 21 (1989), 142-147